# SDR SIMA20141020005

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 36,380 hours, 33,245 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENG SMOKING AFTER SHUTDOWN.  PERFORMED ETN-EM-79-015 SMOKE ON SHUTDOWN  EVENT INSPECTION.  NO OIL WETNESS OR POOLING FOUND AT THIS TIME.
